You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Three Uses of the Herbrand-Gentzen Theorem in Relating Model Theory and Proof Theory
The Journal of Symbolic Logic
Vol. 22, No. 3 (Sep., 1957), pp. 269-285
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2963594
Page Count: 17
You can always find the topics here!Topics: Predicates, Mathematical independent variables, Definability, Mathematical theorems, Herbrands theorem, Symbols, Model theory, Axiomatization, Predicate calculus, Mathematical constants
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The Journal of Symbolic Logic © 1957 Association for Symbolic Logic